# SDR AALA201804309018

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 76,097 hours, 27,271 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR L4 WINDOW PRISM CRACKED.  REPLACED DOOR L4 WINDOW PRISM PER AMM 56-31-02.
